Treatment Of Trachoma Conjunctivitis?
Hello … I am experiencing conjunctivitis, and for my symptoms my eyes are red, dry, and sometimes also release a lot of water like tears but eventually become very sticky. Then sometimes I also feel my eyes are so heavy and painful from the inside even though they are not so painful … Is my disease including conjunctivitis trachoma ?? and I want to treat it with saleb oxytetracycline HCI is it suitable ?? I want to ask my doctor for advice on treatment
Hello, thank you for the question to HealthReplies.com
Trachoma is an infection of the eye caused by a subtype of the Chlamydia trachomatis bacterium, a bacterium that also causes sexually transmitted infections. Trachoma in the eye can spread through direct contact with people who have this infection, through flies that carry bacteria (vectors), or direct contact between the eye and contaminated objects (such as towels or clothing). Symptoms that are usually found in trachoma include irritation of the eyes and eyelids, itching of the eyes, excessive eye discharge, swelling of the eyelids, photophobia or eye sensitivity to light, pain in the eye.
Although it may be caused by a trachoma infection, your symptoms can also be caused by other things, such as dry eyes, viral infections of the eye, fungal infections of the eye, allergies, mild irritation (for example due to exposure to dust, smoke, or pollution air), the presence of foreign matter in the eye, injury to the eye (both physical injuries such as bumping or being hit, or chemical injuries such as splashing certain chemicals), exposure to excessive sunlight, acute glaucoma, uveitis, contact lens use, etc.
We recommend that you do an examination with an ophthalmologist in advance to find out clearly the cause and the appropriate treatment. Oxytetracycline is an eye drug that contains antibiotics. This type of drug is a class of hard drugs that should not be used without going through an examination from a doctor first and should also not be purchased without a doctor's prescription. It is better not to use this drug before seeing a doctor and get a definitive diagnosis because the current eye disorders are not necessarily caused by trachoma.
So much information from me, hopefully enough answer